# SDR SWAA2022100349989

- Difficulty date: September 3, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 59,508 hours, 35,262 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Condition: Corroded
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOCATED BS312 AND LBL15; WL208.1 AT FWD GALLEY AREA 2022-488668 / [01] TOOL USED: ULTRASONIC EQUIPMENT; P/N: 45 MG; S/N: 130066701; DUE DATE: 08-APR-23.;[02] TOOL USED PN ULTRASONIC EQUIPMENT PN:45MG; SN: 130066701; DUE DATE: 08-APR-23 TOOL USED EDDY CURRENT FLAW DETECTOR PN: NORTEC 600D; SN: 210138203; CAL DUE DATE: 11-APR-23;[03] TOOL USED PN ULTRASONIC EQUIPMENT PN:45MG; SN: 130060401; DUE DATE: 26-JAN-23;[04] TOOL USED: FLAPSPEED; PN: FPK-PRO-104; SN: PRO-3384; DUE DATE: 27-JUN-23;[05] REPAIRED FLOOR BEAM LOCATED BS312 AND LBL10 TO LBL 20; WL208.1 AT FWD GALLEY AREA IAW EA # 22-153-02776. SEE INDIVIDUAL SING-OFFS BELOW.;[06] REPAIRED FLOOR BEAM LOCATED BS312 AND LBL10 TO LBL 20; WL208.1 AT FWD GALLEY AREA IAW EA # 22-153-02776. SEE INDIVIDUAL SING-OFFS BELOW.AS RII.
